Proton Pump inhibitors ?

Discussion in 'Fibromyalgia Main Forum' started by fairydust39, Apr 4, 2007.

  1. fairydust39

    fairydust39 New Member

    Dr says I have LPR and put me on Prilosec once a day. Now I have horrible joint pain. Does any PPI not cause joint pain or are they all similar,and work the same way?
    Hugs Shirley
  2. fairydust39

    fairydust39 New Member

    LPR is (Laryngopharyngeal Reflux ) It is the same as GERD without Heartburn. It involves the Larynx (hoarseness, sore throat and congestion). They did a test,and put a thin tube up my nose and down into my Larynx. They said I didn't have polyps or tumor there thank God.
    Yes PPI's will cause joint pain in some people. After I quit taking the Prilosec the joint pain stopped. I did research on the net and that is definitely a side effect of PPI's.
    I know I have too much acid in my system so I can't take any food enzymes,that makes you more acidic.
    Thank You for your help, Kelley!
    Hugs Shirley